Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dyphenhydramine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   Yes i took some DIPHENHYDRAM for BENADRYL 25MG.. Took one capsule but i didn't need it. I took one because i wanted to fall asleep Beecause they make me sleepy. But 15 minutes later i feel really dizzy and starting to see illusions. I close my eyes and see kind of flashing lights. And hear some voices in my ears when im falling asleep. What can i do?
Doctor :  
Were you used to taking BENADRYL
Doctor :  
Did these symptoms happen to you previously?
User :   no its first time
Doctor :  
Doctor :  
When did you take the medicine?
User :   about 30 minutes ago
Doctor :  
Doctor :  
are the symptoms reduced now, or are they still the same?
User :   kinda reducing
Doctor :  
Doctor :  
then you can wait and see. do not take the same medication again

Question is related to
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor